# SDR UIA9301

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N15239
- Make and model: Dhav DHC8311
- Aircraft serial: 571
- Aircraft time: 4,636 hours, 8,655 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21517
- Part serial: 118314959
- Condition: Jammed
- Location: Nr 1 & 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RT MLG BRAKE JAM DURING TAXI, CHK FOUND NR 1 AND NR 4 BRAKE STUCK.  REPLACED NR 1 AND NR 4 BRAKE AND PERFORM BRAKE SYSTEM BLEED AND ANTI-SKID FUNCTIONAL TEST NML.
